Am taking 100mg sertraline every day. Was to stop anxiety etc but removed myself from job which was main cause and now (4 weeks later) after feeling amazing am constantly tired. Do you think it's time to reduce my dose now my anxiety has decreased?
Sarah, Sertraline 100mg is a very mid line dosage. It can go much higher, and much lower. I don't think it's causing your fatigue. It is an antidepressant, not an anti-anxiety drug. But if you're feeling better, it could be because of the Sertraline! You don't want to just stop taking it, you need to taper off, with your doctor's assistance. Give him/her a visit and see what he/she thinks. Your fatigue could be from many issues. Hope that helps.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 2 answers
I have been taking Sertraline which is the generic brand for Zoloft because I have high anxiety and?
Posted 28 Mar 2011 • 3 answers
Posted 4 Jun 2015 • 5 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 12 Jan 2017 • 1 answer